Pacific Journal of Mathematics

The metrization of statistical metric spaces.

B. Schweizer, A. Sklar, and E. Thorp

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 673-675.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038421

Mathematical Reviews number (MathSciNet)
MR0115154

Zentralblatt MATH identifier
0096.33203

Subjects
Primary: 54.00
Secondary: 60.00

Citation

Schweizer, B.; Sklar, A.; Thorp, E. The metrization of statistical metric spaces. Pacific J. Math. 10 (1960), no. 2, 673--675. https://projecteuclid.org/euclid.pjm/1103038421


Export citation

References

  • [1] N. Bourbaki, Topologie generate, Actualites Sci. Ind. 858-1142 (second edition).
  • [2] J. L. Kelley, General Topology, Princeton, 1955.
  • [3] B. Schweizer and A. Sklar, Statistical metric spaces. Pacific J. Math., 1O (1960), 313- 334.